MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-RF ROBOTIC LITH PACK RLL-LF

Medline Industries, LP MEDLINE; DBD-RF ROBOTIC LITH PACK RLL-LF
Catalog Number DYNJ47705K
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that gauze xr 4x8 surgicount only had 2 in the pack of 10.
 
Additional Manufacturer Narrative
The account reported finding miscount of gauze, and the rep confirmed only two each were bundled together instead of ten.No sample or photo was received; the finished good production record was reviewed and there were no line down situations, deviations, run-without, or non-conformance reports that might have had an impact on this issue, and the finished good pack build/bill of materials was reviewed showing one pack of gauze xr 4 x 4 32ply sc + rfid 10 was to be utilized within the pack and the gauze comes pre-double banded.Medline was not able to confirm the reported miscount as there were no samples or a detailed picture that depicted the issue, and the vendor reported the reported event was not duplicated and no failures were confirmed as the product was not available for evaluation.Without a sample it is difficult to determine a true root cause for the reported issue; the complaint was provided to the vendor for further evaluation, supplier quality will monitor this issue for trending purposes, a risk assessment found the incident acceptable, and there has been no change to the reportability decision.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-RF ROBOTIC LITH PACK RLL-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50224351
Report Number1417592-2026-16067
Device Sequence Number18751046
Product Code OHD
UDI-Device Identifier10198459106200
UDI-Public10198459106200
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ47705K
Device Lot Number24LMD183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown